# SDR CALA2022120503288

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 113,671 hours, 17,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 158704
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT INOP THROUGH OUT THE CABIN AREA. (REF AAR NR 9669188) REMOVED AND REPLACED BATTERY PACK POS M732 AS PER B737 AMM 33-51-02. PERFORMED OPS CHECK AND FOUND NORMAL ASSOCIATED EMERGENCY LIGHTS.
